Bianchi universes admitting full groups of motions
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 19 (1973) no. 2, pp. 197-210.
@article{AIHPA_1973__19_2_197_0,
     author = {Osinovsky, M. E.},
     title = {Bianchi universes admitting full groups of motions},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {197--210},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {2},
     year = {1973},
     mrnumber = {429002},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1973__19_2_197_0/}
}
TY  - JOUR
AU  - Osinovsky, M. E.
TI  - Bianchi universes admitting full groups of motions
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1973
SP  - 197
EP  - 210
VL  - 19
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1973__19_2_197_0/
LA  - en
ID  - AIHPA_1973__19_2_197_0
ER  - 
%0 Journal Article
%A Osinovsky, M. E.
%T Bianchi universes admitting full groups of motions
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1973
%P 197-210
%V 19
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1973__19_2_197_0/
%G en
%F AIHPA_1973__19_2_197_0
Osinovsky, M. E. Bianchi universes admitting full groups of motions. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 19 (1973) no. 2, pp. 197-210. http://archive.numdam.org/item/AIHPA_1973__19_2_197_0/

[1] A. Lichnerowicz, Topics on space-time, in Battelle Rencontres, 1967, Lectures on Mathematics and Physics, New York, 1968. | Zbl

[2] A.Z. Petrov, New methods in general relativity, Moscow, 1966. (In Russian.)

[3] A. Lichnerowicz, Géométrie des groupes de transformations, Paris, 1958. | MR | Zbl

[4] L.S. Pontrjagin, Topological groups, New York, 1966.

[5] L. Bianchi, Lezioni sulla teoria dei gruppi continui finiti di transformazioni, Pisa, 1918. | JFM

[6] J. Wolf, Spaces of constant curvature, New York, 1967. | MR | Zbl

[7] Ya.B. Zeldovich and I.D. Novikov, Pisma v. red. J. E. T. P., t. 6, 1967, p. 772. (In Russian.)